# SDR CALA2023110603282

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737-900ER
- Aircraft serial: 31661
- Aircraft time: 36,773 hours, 13,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A591032
- Condition: Corroded
- Location: Bs 827-887
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR R/H CREASE BEAM HAS MULTIPLE AREAS OF CORROSION PRESENT BETWEEN FLOOR BEAM AT STA 827 TO STA 887. REPAIRED R/H CREASE BEAM PER ECRA#5311-03098. REFERENCE BAM N/R # 1652066 FOR WORK ACCOMPLISHED BY. VERIFIED REPAIR OF  R/H CREASE BEAM PER ECRA#5311-03098. REFERENCE BAM N/R # 1652066 FOR WORK ACCOMPLISHED BY.
